Jump to content
CrazyBoards.org

Abilify and panic attacks?


Recommended Posts

Guest CCBerry

urgh. so last week my Pdoc gave me seroquel which made me pretty much black out. this week she gave me abilify.. I took it last night. didn't feel a thing. woke up, still didn't feel anything.

about 2 hours ago I got a crawling feeling my head, my back went stiff and I'm choking back screaming. I pretty much having nonstop panic attacks - a bird flys by the window and I freak out, my kid steps on a toy I freak out, I swear I'm going to drop dead. I know it's totally NOT going to happen (right?) and these are just panic attacks..

I took 100 mg of zoloft in a panic because I didn't know what else to do. I have a phone phobia so giving the doc a call is really a hard thing for me to do but I should prob do that huh? or would a nice warm bath and a glass of wine work best? ;)

Link to comment
Share on other sites

This is a good reason to register to the site and list your meds and doses. If you did, I could see your dosage of abilify. If you started a relatively high (to you, or in general) dose, you could likely be experiencing the famous abilify akathesia. akathesia is defined basically like a really bad inner restlessness, like you can't sit still, you can't stop moving, you are extremely agitated, and yes, you get really, really anxious.

I would recommend you call your pdoc asap and let him/her know your symptoms. If you have a benzo, take it now...

Link to comment
Share on other sites

Yes Abilify made me extra manic, I could not sit still and wanted to rip my hair out. Felt like stuff was crawling under my skin and I was on a low dose. Pdoc took me off

immediately and put me on Welbutrin where I hover just below hypomania. Much better than being depressed.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...